Volume 19, Number 3

Articles in the Issue:

Review Article:
Ren Hong Wang and You Lu
A Spline Method For Solving Two-Dimensional Fredholm Integral Equation Of Second Kind With The Hypersingular Kernel
J. Comp. Math., 19 (2001), pp. 225-230. Abstract
pdf
Full Article

Hua Zhong Tang and Hua Mu Wu
The Relaxing Schemes For Hamilion-Jacobi Equations
J. Comp. Math., 19 (2001), pp. 231-240. Abstract
pdf
Full Article

De Tong Zhu
Curvilinear Paths And Trust Region Methods With Nonmonotonic Back Tracking Technique For Unconstrained Optimization
J. Comp. Math., 19 (2001), pp. 241-258. Abstract
pdf
Full Article

Cheng Ming Huang, Hong Yuan Fu, Shou Fu Li and Guang Nan Chen
D-Convergence Of Runge-Kutta Methods For Stiff Delay Differential Equations
J. Comp. Math., 19 (2001), pp. 259-268. Abstract
pdf
Full Article

Ai Guo Xiao, Shou Fu Li and Min Yang
Quadratic Invariants And Symplectic Structure Of General Linear Methods
J. Comp. Math., 19 (2001), pp. 269-280. Abstract
pdf
Full Article

Zhong Zhi Bai
Parallel Chaotic Multisplitting Iterative Methods For The Large Sparse Linear Complementarity Problem
J. Comp. Math., 19 (2001), pp. 281-292. Abstract
pdf
Full Article

Shu Zi Zhou, Wu Ping Zan and Jin Ping Zeng
Monotonic Iterative Algorithms For A Quasicomplementarity Problem
J. Comp. Math., 19 (2001), pp. 293-298. Abstract
pdf
Full Article

Yu Hao Cong and Zheng You Zhu
A Homotopy Method Of Switching Solution Branches At The Pitchfork Bifurcation Point
J. Comp. Math., 19 (2001), pp. 299-308. Abstract
pdf
Full Article

Xin Wei Liu and Ya Xiang Yuan
A Robust Trust Region Algorithm For Solving General Nonlinear Programming
J. Comp. Math., 19 (2001), pp. 309-322. Abstract
pdf
Full Article

Qi Ding Zhu and Qun Lin
A Superonvergence Analyisis For Finite Element Solution By The Interpolant Postprocessing On Irregular Meshes For Smooth Problem
J. Comp. Math., 19 (2001), pp. 323-326. Abstract
pdf
Full Article

Bo Ying Wu and Qin Li Zhang
The Numerical Methods For Solving Euler System Of Equations In Reproducing Kernel Space H^2(R)
J. Comp. Math., 19 (2001), pp. 327-336. Abstract
pdf
Full Article